Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 170, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 23, 2015, 11:13 PM CST for Fentress County, Overton County, Pickett County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 11:13 PM CST (05:13 UTC)
- Expired
- Dec 23, 2015, 11:45 PM CST
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fentress County, TN, Overton County, TN, Pickett County, TN
The radar
The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 10:33 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 598 m²/s²
- 0-3 km storm-relative helicity
- 698 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS54 KOHX 240513
SVROHX
TNC049-133-137-240545-
/O.NEW.KOHX.SV.W.0170.151224T0513Z-151224T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1113 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PICKETT COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
NORTHERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1145 PM CST
* AT 1113 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SUNNYBROOK...OR 9 MILES EAST OF BYRDSTOWN...MOVING NORTHEAST AT 70
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...BYRDSTOWN...PICKETT STATE PARK AND PALL MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3646 8471 3633 8528 3662 8519 3660 8479
3650 8472
TIME...MOT...LOC 0513Z 242DEG 62KT 3658 8496
HAIL...0.75IN
WIND...60MPH
$$
AL2 follow-up statements
402
WWUS54 KOHX 240533
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 PM CST WED DEC 23 2015
TNC133-240543-
/O.CAN.KOHX.SV.W.0170.000000T0000Z-151224T0545Z/
OVERTON TN-
1133 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OVERTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3646 8471 3637 8512 3640 8512 3641 8513
3662 8512 3660 8479 3650 8472
TIME...MOT...LOC 0533Z 245DEG 59KT 3647 8499
$$
TNC049-137-240545-
/O.CON.KOHX.SV.W.0170.000000T0000Z-151224T0545Z/
PICKETT TN-FENTRESS TN-
1133 PM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR EASTERN PICKETT AND NORTHERN FENTRESS COUNTIES...
AT 1133 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...PICKETT STATE PARK AND PALL MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3646 8471 3637 8512 3640 8512 3641 8513
3662 8512 3660 8479 3650 8472
TIME...MOT...LOC 0533Z 245DEG 59KT 3647 8499
HAIL...0.75IN
WIND...60MPH
$$
AL944
WWUS54 KOHX 240540
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 PM CST WED DEC 23 2015
TNC049-137-240550-
/O.EXP.KOHX.SV.W.0170.000000T0000Z-151224T0545Z/
PICKETT TN-FENTRESS TN-
1140 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PICKETT AND NORTHERN
FENTRESS COUNTIES WILL EXPIRE AT 1145 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3646 8471 3637 8512 3640 8512 3641 8513
3662 8512 3660 8479 3650 8472
TIME...MOT...LOC 0538Z 242DEG 62KT 3647 8499
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 9:37 PM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Dec 23, 9:37 PM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 937 PM CST WED DEC 23 2015 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION...BUSY EVENING...FINALLY GETTING AROUND TO AN UPDATE. STORMS ARE NOW FOCUSED AHEAD OF A SURFACE TROUGH. DYNAMICS HAVE QUICKLY DECREASED AS LOW PRESSURE CENTER HAS LIFTED WELL TO THE NORTH...BUT SHEAR KEEPS SOME ROTATION GOING WITH STORMS AHEAD OF THE TROUGH. SOME TRAINING HAS DEVELOPED ALONG THE STRETCHING BOUNDARY...WITH SOME LOCALIZED FLOODING POSSIBLE ALONG THE BAND. WATCH HAS BEEN DROPPED FOR BNA AND OUR NORTHWEST COUNTIES. LATE NIGHT HOURS WILL BE MILD WITH AT LEAST SCATTERED SHOWERS...BUT SEVERE THREAT WILL DROP OFF IN THE LATE NIGHT HOURS. && .AVIATION... 00Z TAF DISCUSSION. MAIN CONCERN DURING THE TAF PERIOD IS THE LINE OF STORMS MOVING INTO MIDDLE TENNESSEE CURRENTLY. TIMED OUT THE STORMS BASED ON RADAR AND HRRR AND INCLUDED TEMPO LINE AT CKV AND BNA FOR STRONG WINDS WHICH WILL BE POSSIBLE WITH THE STRONGER STORMS. FRONT WILL PUSH THROUGH BUT LOW CLOUDS MAY STICK AROUND PARTICULARLY FARTHER EAST FOR BNA AND CSV. CSV WILL STAY SOCKED IN WITH IFR AND MVFR THROUGHOUT THE TAF PERIOD. WINDS WILL RELAX AND SHIFT WEST BEHIND THE LINE OF STORMS BEFORE RETURNING TO THE SOUTH TOMORROW. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION........13 LONG TERM..................13
Hazardous weather outlook, Dec 23, 4:55 PM CST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 455 PM CST WED DEC 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-242300- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 455 PM CST WED DEC 23 2015 ...TORNADO WATCH IS IN EFFECT FOR PORTIONS OF MIDDLE TENNESSEE UNTIL 11 PM CENTRAL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN ISSUED FOR MIDDLE TN THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT FOR ALL OF MIDDLE TENNESSEE. DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES ARE ALL POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN ISOLATED FLASH FLOODING IN SOME AREAS. THE MAIN SEVERE WEATHER THREAT IS EXPECTED BETWEEN 3PM AND 8PM ALONG AND WEST OF THE I-65 CORRIDOR...AND BETWEEN 8PM AND 12AM EAST OF I-65. SOME OF THIS SEVERE THUNDERSTORM ACTIVITY IS POSSIBLE DURING HOURS OF DARKNESS. PLEASE REMAIN WEATHER AWARE AS WE MOVE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED ON CHRISTMAS DAY INTO CHRISTMAS NIGHT...AND A FEW OF THESE STORMS MAY ALSO BE STRONG WITH GUSTY WINDS AND SMALL HAIL. AN INTENSE COLD FRONT MOVING THROUGH THE MID STATE ON MONDAY INTO MONDAY NIGHT WILL BRING YET ANOTHER ROUND OF SHOWERS AND STRONG THUNDERSTORMS TO THE AREA...WITH GUSTY WINDS AND LOCALIZED FLOODING POSSIBLE. TOTAL RAINFALL AMOUNTS THROUGH TUESDAY DECEMBER 29 ARE EXPECTED TO REACH 3 TO 6 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO TONIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Local storm report, Dec 23, 10:04 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1004 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 E LINDEN 35.61N 87.77W
12/23/2015 PERRY TN 911 CALL CENTER
LIKELY TORNADO DAMAGE TO HOMES NEAR HWY 412 E AND
HURRICANE CREEK RD
0625 PM TSTM WND DMG 8 ESE LINDEN 35.57N 87.71W
12/23/2015 PERRY TN LAW ENFORCEMENT
*** 2 FATAL *** 2 DEATHS IN HOUSE BETWEEN LINDEN AND
HOHENWALD
0626 PM TSTM WND DMG N MOUNT PLEASANT 35.55N 87.19W
12/23/2015 MAURY TN EMERGENCY MNGR
REPORTS OF POWER LINES DOWN AND TREES DOWN AND ROOF
DAMAGE IN MT PLEASANT.
0634 PM TSTM WND DMG 8 N HOHENWALD 35.67N 87.56W
12/23/2015 HICKMAN TN TWITTER
TREES DOWN. REPORT RECEIVED VIA TWITTER.
0645 PM TSTM WND DMG 12 NW DICKSON 36.20N 87.53W
12/23/2015 DICKSON TN EMERGENCY MNGR
TWO REPORTS OF TREES DOWN ONE AT LEAST 2 FEET IN
DIAMETER AND 60 CUSTOMERS WITHOUT POWER NEAR HWY 49 WEST
AND HWY 46 NORTH.
0716 PM TSTM WND DMG 11 WSW COLLINWOOD 35.12N 87.92W
12/23/2015 WAYNE TN EMERGENCY MNGR
WAYNE COUNTY POST OFFICE DESTROYED IN LUTTS. MULTIPLE
HOMES DAMAGED AND POWERLINES DOWN. MULTIPLE INJURIES
REPORTED. REPORT WAS RELAYED BY LAWRENCE CO EMA. LIKELY
TORNADO.
0730 PM TSTM WND DMG 12 NW LAWRENCEBURG 35.37N 87.49W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
DAMAGE TO HOME ON NAPIER RD. FIRE AND RESCUE
RESPONDING. POSSIBLE TORNADO.
0735 PM TSTM WND DMG 13 N LAWRENCEBURG 35.43N 87.34W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
MOBILE HOME HEAVY DAMAGED ON 175 RICE ROAD.
0738 PM TSTM WND DMG 8 N ETHRIDGE 35.44N 87.30W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
HOME RECEIVED DAMAGE ON HWY 20 FROM LIKELY TORNADO.
0741 PM TSTM WND DMG 14 WNW LAWRENCEBURG 35.32N 87.57W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
HWY 64 BLOCKED AT OVILLA AT LAWRENCE WAYNE COUNTY LINE.
GUARD RAILS PULLED UP.
0742 PM TSTM WND DMG 10 NW LAWRENCEBURG 35.35N 87.46W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
NUMEROUS TREES DOWN 2 FEET IN DIAMETER ON HWY 241 ABOUT
2 MILES NORTH OF SR 240. POSSIBLE TOR DAMAGE
0746 PM TSTM WND DMG 7 NW LAWRENCEBURG 35.32N 87.43W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
TWO HOUSES DESTROYED NEAR SUMMERTOWN. POSSIBLE TOR
DAMAGE
0752 PM TSTM WND DMG 14 NNW LAWRENCEBURG 35.43N 87.43W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
DAMAGE CONCENTRATED ALONG A LINE FROM SR 241 TOWARDS A
POINT 3 MILES WEST OF SUMMERTOWN. TWENTY PLUS STRUCTURES
DAMAGED OR DESTROYED.
0904 PM FLASH FLOOD MOUNT PLEASANT 35.55N 87.19W
12/23/2015 MAURY TN EMERGENCY MNGR
LOCALIZED FLOODING OF LOW LYING AREAS IN MOUNT
PLEASANT.
0912 PM FLASH FLOOD COLUMBIA 35.62N 87.05W
12/23/2015 MAURY TN EMERGENCY MNGR
LOCALIZED FLOODING IN COLUMBIA AND OTHER LOW LYING
AREAS AROUND THE COUNTY.
0921 PM FLASH FLOOD 7 NNW LAWRENCEBURG 35.34N 87.39W
12/23/2015 LAWRENCE TN EMERGENCY MNGR
1 FOOT OF WATER OVER ROAD ON STATE ROUTE 242... 2 MILES
SOUTH OF HIGHWAY 240.
0928 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
12/23/2015 RUTHERFORD TN AMATEUR RADIO
SIGN BLOWN DOWN AT ARBYS IN MURFREESBORO... AT OLD FORT
PARKWAY AND I-24.
&&
EVENT NUMBER OHX1500811 OHX1500816 OHX1500821 OHX1500813 OHX1500823
OHX1500812 OHX1500814 OHX1500818 OHX1500815 OHX1500820 OHX1500817
OHX1500819 OHX1500822 OHX1500826 OHX1500827 OHX1500825 OHX1500824
MDAVISLocal storm report, Dec 23, 10:15 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1015 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG 8 ENE LINDEN 35.66N 87.71W
12/23/2015 HICKMAN TN 911 CALL CENTER
TREES ACROSS THE ROAD ON CANE CREEK RD IN
PLEASANTVILLE.
&&
EVENT NUMBER OHX1500828
MR3Special weather statement, Dec 23, 10:22 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1022 PM CST WED DEC 23 2015
TNZ030>032-064-240445-
PUTNAM TN-DE KALB TN-SMITH TN-JACKSON TN-
1022 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...SOUTHERN
JACKSON...NORTH CENTRAL DE KALB AND NORTHWESTERN PUTNAM COUNTIES
UNTIL 1045 PM CST...
AT 1021 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GORDONSVILLE...OR 10 MILES SOUTHEAST OF CARTHAGE...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO...BAXTER...GORDONSVILLE...HICKMAN...CENTER HILL LAKE...
EDGAR EVANS STATE PARK AND GRANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PONDING OF WATER ON ROADWAYS. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3631 8549 3630 8549 3630 8548 3629 8545
3628 8547 3628 8546 3626 8545 3626 8543
3625 8543 3624 8542 3604 8590 3617 8596
3639 8560
TIME...MOT...LOC 0421Z 238DEG 49KT 3612 8586
ALLocal storm report, Dec 23, 10:36 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1036 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 1 E MURFREESBORO 35.85N 86.38W
12/23/2015 E0.88 INCH RUTHERFORD TN BROADCAST MEDIA
NICKEL SIZE HAIL ON EAST SIDE OF MURFREESBORO.
&&
EVENT NUMBER OHX1500829
ALSpecial weather statement, Dec 23, 10:53 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1053 PM CST WED DEC 23 2015
TNZ032-064-065-240530-
PUTNAM TN-DE KALB TN-WHITE TN-
1053 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...CENTRAL PUTNAM AND
NORTHWESTERN WHITE COUNTIES UNTIL 1130 PM CST...
AT 1053 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SMITHVILLE...MOVING NORTHEAST AT 60 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...SMITHVILLE...ALGOOD...BAXTER...BURGESS FALLS STATE
PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR CENTRAL
TENNESSEE.
LAT...LON 3607 8526 3585 8583 3585 8584 3584 8584
3585 8585 3585 8587 3584 8587 3584 8589
3586 8589 3595 8599 3623 8558 3622 8557
3624 8553 3626 8553 3626 8551 3627 8551
TIME...MOT...LOC 0453Z 235DEG 50KT 3597 8581
10Local storm report, Dec 23, 10:54 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 8 ENE GAINESBORO 36.40N 85.52W
12/23/2015 JACKSON TN COUNTY OFFICIAL
TREES BLOCKING THE ROAD... ALONG HIGHWAY 85... NEAR
JACKSON/OVERTON COUNTY LINE.
&&
EVENT NUMBER OHX1500830
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:05 PM CST | Special Weather Statement | OHX | Houston, Humphreys | 25 min |
| Dec 23, 6:07 PM CST | Tornado Warning | OHX | Humphreys | 23 min |
| Dec 23, 6:13 PM CST | Tornado Warning | OHX | Hickman, Lewis, Perry | 32 min |
| Dec 23, 6:30 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 30 min |
| Dec 23, 6:35 PM CST | Tornado Warning | OHX | Hickman, Maury | 25 min |
| Dec 23, 6:48 PM CST | Tornado Warning | OHX | Wayne | 27 min |
| Dec 23, 6:50 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 25 min |
| Dec 23, 6:56 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 34 min |
| Dec 23, 6:58 PM CST | Tornado Warning | OHX | Hickman, Williamson | 32 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 37 min |
| Dec 23, 7:08 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Williamson | 37 min |
| Dec 23, 7:12 PM CST | Tornado Warning | OHX | Wayne | 33 min |
| Dec 23, 7:24 PM CST | Special Weather Statement | OHX | Robertson | 36 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 30 min |
| Dec 23, 7:30 PM CST | Tornado Warning | OHX | Lawrence, Lewis, Maury | 30 min |
| Dec 23, 7:33 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Dec 23, 7:45 PM CST | Special Weather Statement | OHX | Sumner | 45 min |
| Dec 23, 7:53 PM CST | Special Weather Statement | OHX | Cheatham, Dickson | 37 min |
| Dec 23, 7:58 PM CST | Tornado Warning | OHX | Giles, Lawrence, Maury | 32 min |
| Dec 23, 8:09 PM CST | Tornado Warning | OHX | Maury, Williamson | 36 min |
| Dec 23, 8:12 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 21 min |
| Dec 23, 8:17 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson | 11 min |
| Dec 23, 8:24 PM CST | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 36 min |
| Dec 23, 8:33 PM CST | Special Weather Statement | OHX | Wayne | 27 min |
| Dec 23, 8:44 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Wayne | 17 min |
| Dec 23, 8:50 PM CST | Tornado Warning | OHX | Rutherford | 25 min |
| Dec 23, 9:11 PM CST | Special Weather Statement | OHX | Williamson | 34 min |
| Dec 23, 9:15 PM CST | Flash Flood Warning | OHX | Lawrence, Lewis, Maury, Wayne | 3 hr |
| Dec 23, 10:22 PM CST | Special Weather Statement | OHX | Jackson | 23 min |
| Dec 23, 10:24 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith | 36 min |
| Dec 23, 10:50 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 25 min |
| Dec 23, 10:53 PM CST | Special Weather Statement | OHX | DeKalb, Putnam | 37 min |
| Dec 23, 11:01 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 29 min |
| Dec 23, 11:25 PM CST | Special Weather Statement | OHX | Fentress | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.